# SDR UPS97222930

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORRISION ON SEVERAL AREAS OF FLOORBEAM STA 344 TOP CHORD.  NEW TOP CHORD INSTALLED IAW SRM 51-30-2 AND INSTALLED DRAWING NR 6 5-16316.
